# SDR SWIA201334308

- Difficulty date: July 31, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 19,356 hours, 11,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WS54.55 HINGE BOX AFT FITTING HAS OTBD FITTING LUGS CHAFED.  C-CHECK REPAIRED FLAP HINGE BOX WING FITTING IAW STS.
